Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 30, 2014, 09:12:31 AM

Login with username, password and session length


Members
  • Total Members: 23830
  • Latest: idwu
Stats
  • Total Posts: 644020
  • Total Topics: 49018
  • Online Today: 171
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 164
Total: 168

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Acne and ear problems  (Read 2106 times)

0 Members and 1 Guest are viewing this topic.

Offline Angel-Ronnie

  • Member
  • Posts: 434
Acne and ear problems
« on: December 09, 2008, 12:45:53 PM »
it is now a year that I have been having problems with my ears and with acne that it is unbearable at times ear ache that is from acne in the ears when it erupts it flows onto my pillow has anyone had problems like this and if so what can one use, my ID had me on Roxy tabs and that didn't help at all......
Bide the Wiccan law ye must,
In perfect love and perfect trust
Eight words the Wiccan Rede fulfill
An' ye harm none, do what ye will.

What ye send forth comes back to thee,
so ever mind the Law of three,
follow this with mind and heart,
Merry ye meet, and merry ye part.

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: Acne and ear problems
« Reply #1 on: December 09, 2008, 05:08:31 PM »
it is now a year that I have been having problems with my ears and with acne that it is unbearable at times ear ache that is from acne in the ears when it erupts it flows onto my pillow has anyone had problems like this and if so what can one use, my ID had me on Roxy tabs and that didn't help at all......

sorry to hear this. if it was me and it got worse i would ask to see a otolaryngologist, also called an ENT

Offline gardner

  • Member
  • Posts: 24
Re: Acne and ear problems
« Reply #2 on: December 10, 2008, 09:56:47 AM »
I've had the same type, but sounds less sever, problem for about 2 yrs now.  It's not frequent (once every 2 moths) and usually happens in my right ear.  Probably because I sleep on my right side? 
Lasts maybe 2 to 3 days and it's gone. More of a drip than an eruption.  Still, it's a pain.

Warm water soaks make it feel better and in my mind helps clear it up.
 
I've just put this one in my "system flushing out basket" and haven't mentioned it to my ID Doc. 

However, in your case I agree, you should ask your Doc to refere you to an ENT specialist.






Offline blondbeauty

  • Member
  • Posts: 1,784
Re: Acne and ear problems
« Reply #3 on: December 10, 2008, 11:04:23 AM »
I had a severe acne problem decades ago. My first treatment consisted of oral cortisone + antibiotics+ immunoglobulin injections. It did not help. Finally Roche came up with ROACUTAN (here in Europe). The molecule is called Isotretinoin given orally. It is magic against acne. It requires blood tests every month and the treatment usually lasts 9 months. My nose bleed almost every night due to excessive dryness.
Everything about isotretinoin: http://en.wikipedia.org/wiki/Isotretinoin
The only member in these forums approved by WINBA: World International Nail and Beauty Association.
Epstein Barr +; CMV +; Toxoplasmosis +; HIV-1 +.
Counts when starting treatment:
V.L.:80.200 copies. CD4: 25%=503
Started Sustiva-Truvada 14/August/2006
Last V.L.count (Oct 2013): Undetectable
Last CD4 count (OCT 2013): 52%= 933

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: Acne and ear problems
« Reply #4 on: December 11, 2008, 02:29:44 PM »
My nose bleed almost every night due to excessive dryness.

omg. sounds like hell but it sounds like you're glad you went through it

Offline mecch

  • Member
  • Posts: 11,948
  • red pill? or blue pill?
Re: Acne and ear problems
« Reply #5 on: December 12, 2008, 09:06:42 AM »
Finally Roche came up with ROACUTAN (here in Europe). The molecule is called Isotretinoin given orally. It is magic against acne. It requires blood tests every month and the treatment usually lasts 9 months. My nose bleed almost every night due to excessive dryness.
I am a fan of Accutane.  I took this in the late 80's - I didnt have cystic acne, but just was tired of zits still coming in my 20s. Back then you needed regular blood work. The treatment gave me perfect skin that lasted about 10 years. zits be gone, really perfect skin!  I had dry lips but no other problems. Its a rather common prescription these days.  Don't know if HIV+ treated people should take it. 
« Last Edit: December 12, 2008, 09:09:13 AM by mecch »
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline mecch

  • Member
  • Posts: 11,948
  • red pill? or blue pill?
Re: Acne and ear problems
« Reply #6 on: December 12, 2008, 09:13:12 AM »
it is now a year that I have been having problems with my ears and with acne that it is unbearable at times ear ache that is from acne in the ears when it erupts it flows onto my pillow has anyone had problems like this and if so what can one use, my ID had me on Roxy tabs and that didn't help at all......
Hi dear, I read your other post and my heart goes out to you for your sadness about your ex bf and your dad. I think that you may be the type who wears emotional stress on your skin... I'm like that, too. My dermatologist, my shrink, and now my ID doc have all said its well known that some people's skin is the organ that reacts to their stresses.  I hope you find some comfort and I hope you get some good results for your skin.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline blondbeauty

  • Member
  • Posts: 1,784
Re: Acne and ear problems
« Reply #7 on: December 12, 2008, 08:08:59 PM »
Of course I was glad, allopathicholistic. My acne disappeared My chin was always peeling off during the treatment with Roacutan and the blackheads from my nose hardened, dried and fell off leaving a perfectly clean skin. Roacutan also has a short lasting glow effect on your skin. The skin becomes perfect. On the other hand headaches are very frequent and the dose I was taking had to be reduced for that reason.
The only member in these forums approved by WINBA: World International Nail and Beauty Association.
Epstein Barr +; CMV +; Toxoplasmosis +; HIV-1 +.
Counts when starting treatment:
V.L.:80.200 copies. CD4: 25%=503
Started Sustiva-Truvada 14/August/2006
Last V.L.count (Oct 2013): Undetectable
Last CD4 count (OCT 2013): 52%= 933

Offline Jeff64

  • Member
  • Posts: 255
Re: Acne and ear problems
« Reply #8 on: December 12, 2008, 11:26:35 PM »
Honey, I am currently taking Amoxicillin
 for a sinus infection and have broken out all over my chin.

I never got acne until I turned 40...sad, beauty fades so fast.....


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.